Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 7, 2014, 12:45 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 12:45 PM CDT (17:45 UTC)
- Expired
- May 7, 2014, 1:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 78 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
791
WUUS53 KMKX 071745
SVRMKX
WIC089-117-131-071815-
/O.NEW.KMKX.SV.W.0017.140507T1745Z-140507T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1245 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 115 PM CDT
* AT 1245 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWBURG...
OR NEAR KEWASKUM...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WEST BEND...PORT WASHINGTON...BELGIUM...FREDONIA...CEDAR GROVE...
RANDOM LAKE...NEWBURG...WAUBEKA...FILLMORE...SILVER CREEK AND
BOLTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4356 8779 4350 8780 4346 8780 4341 8785
4343 8817 4354 8817 4354 8816 4357 8816
4361 8776
TIME...MOT...LOC 1745Z 270DEG 28KT 4350 8811
HAIL...1.00IN
WIND...<50MPH
$$
DDV2 follow-up statements
404
WWUS53 KMKX 071759
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1259 PM CDT WED MAY 7 2014
WIC089-117-131-071815-
/O.CON.KMKX.SV.W.0017.000000T0000Z-140507T1815Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-
1259 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHERN OZAUKEE...SOUTHEASTERN SHEBOYGAN AND NORTHEASTERN
WASHINGTON COUNTIES...
AT 1258 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FREDONIA...OR
8 MILES NORTH OF SAUKVILLE...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PORT WASHINGTON...BELGIUM...FREDONIA...CEDAR GROVE...RANDOM LAKE...
NEWBURG...WAUBEKA...FILLMORE...SILVER CREEK AND BOLTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4356 8779 4350 8780 4346 8780 4341 8785
4343 8813 4352 8811 4358 8810 4361 8776
TIME...MOT...LOC 1758Z 270DEG 28KT 4350 8797
HAIL...1.00IN
WIND...<50MPH
$$
DDV595
WWUS53 KMKX 071811
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
111 PM CDT WED MAY 7 2014
WIC089-117-131-071820-
/O.EXP.KMKX.SV.W.0017.000000T0000Z-140507T1815Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-
111 PM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE...
SOUTHEASTERN SHEBOYGAN AND NORTHEASTERN WASHINGTON COUNTIES WILL
EXPIRE AT 115 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND WILL SOON MOVE OFFSHORE. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4356 8779 4350 8780 4346 8780 4341 8785
4343 8813 4352 8811 4358 8810 4361 8776
TIME...MOT...LOC 1806Z 270DEG 28KT 4350 8797
$$
DDVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:40 AM CDT, 8 hours 5 minutes earlier.
Area forecast discussion, May 7, 4:40 AM CDT, 8 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 440 AM CDT WED MAY 7 2014 .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. THUNDERSTORMS COMING TO AN END OVER EAST CENTRAL WI. HOWEVER WILL KEEP CHANCES OF TSTORMS IN THE FORECAST THROUGH THE MORNING AS 850- 700 MB WARM ADVECTION CONTINUES WITH WEAK CAPPING ALOFT. SKEPTICAL OF WIDESPREAD STRATUS DEVELOPMENT TODAY AS SUGGESTED BY SOME OF THE MODEL GUIDANCE. ALTHOUGH LOW LEVEL MOISTURE WILL INCREASE...BELIEVE MODELS HAVE A HIGH BIAS WITH THE MOISTURE. THERE COULD HOWEVER BE SOME FOG OVER AND NEAR THE LAKE VIA ADVECTION FOG. THE WARM FRONT WILL MAKE IT TO THE IL AND WI BORDER WITH 70S STILL FORECAST SOUTH AND WEST OF MADISON ESPECIALLY WITH LOWER CONFIDENCE IN STRATUS DEVELOPMENT. ELY WINDS WILL KEEP TEMPS COOLER ELSEWHERE WITH 50S NEAR THE LAKE. THE WARM FRONT WILL THEN SLOWLY MOVE NWD THROUGH THE CWA TONIGHT. FAIRLY GOOD CAPPING ALOFT BUT WILL HAVE TO WATCH FOR MCS DEVELOPMENT OVER SRN MN. OTHERWISE ONLY HAVE LOW POPS IN THE NRN CWA AS 850 MB WARM ADVECTION INCREASES. .THURSDAY - CONFIDENCE...MEDIUM SRN WI EXPECTED TO BE WELL ENTRENCHED IN THE WARM SECTOR WITH SOUTHERLY LOW LEVEL FLOW WELL ESTABLISHED. SURFACE LOW LIFTS FROM NEBRASKA TO MINNESOTA. STRONGEST DYNAMICS REMAIN TO OUR WEST... HOWEVER SSW UPPER FLOW STILL SHOWS SOME VORT ACTION...THOUGH STILL LOOKING HIGHLY CONVECTIVE IN NATURE AND SUSPECT. WIND FIELDS RAMP UP AS THE DAY WEARS ON. CWASP VALUES OF 75 TO 85 PCT PRIOR TO 00Z. IF A TRIGGER CAN BE REALIZED DURING PRIME TIME HEATING/INSTABILITY WITH IN THE WARM SECTOR WE WOULD BE LOOKING AT ALL FORMS OF SEVERE WEATHER ON THE TABLE...ESP ACROSS WRN 1/2 OF THE CWA. SEEING SOME HIGH 0-3KM SHEAR NUMBERS FROM BUFKIT. THE HIGHER VALUES OF CWASP AND IMPRESSIVE NUMBERS ON THE CIPS ANALOGS CERTAINLY WARRANTS HEIGHTENED CONCERN IF THIS WARM SECTOR CAP CAN BE BROKEN. THE NAM SOUNDING ERODES THE CAP WITH CONVECTION AFTER 2 PM WHILE THE GFS HOLDS THE CAP FIRM. THE NAM MAY BE A BIT TOO MOIST. SWODY2 HAS HATCHED AREA FROM NW WI SSW INTO NE IA...THIS LOOKS REASONABLE FOR NOW GIVEN PLACEMENT OF UPPER DYNAMICS AND LOW LEVEL JET AXIS. WILL HAVE HIGHEST POPS IN THE WESTERN CWA CLOSER TO MOIST AXIS AND 700 MILLIBAR SPEED MAX. IF A DRIER AND MORE CAPPED GFS SOLUTION PLAYS OUT WILL HAVE TO WAIT UNTIL EVENING FOR THE MAIN DYNAMICS AND FRONT TO ERODE THE CAP. EXPECTING 925 TEMPS TO SUPPORT SOME SOME LOW 80S IN THE SRN CWA. .THURSDAY NIGHT - CONFIDENCE...MEDIUM HIGHEST POPS THIS PERIOD AS SURFACE/850 FRONTS AND ENCROACHING DYNAMICS ALL IMPINGE UPON SRN WI TO SUPPORT MORE ORGANIZED CONVECTION. STILL THINK WE WILL HAVE ENOUGH INSTABILITY ESP IN WRN CWA CLOSER TO 850 JET AXIS AND BETTER DIVERGENCE ALOFT FROM 200-300 MILLIBAR JET CORE. SEVERE POTENTIAL LOOKS HIGHEST IN THE WESTERN CWA WHERE THESE FORCING MECHANISMS INTERACT WITH MORE PRIME LEFTOVER DAYTIME INSTABILITY. CIPS ANALOGS LOOK PRETTY IMPRESSIVE TO SUGGEST SOME SVR POTENTIAL WITH CONVECTION LIKELY TAKING A LINEAR CONFIGURATION WITH WIND BEING THE MORE DOMINANT CONCERN. .FRIDAY - CONFIDENCE...MEDIUM FRONT AND INSTABILITY SHIFT EAST WITH LINGERING SHRA. UPPER FLOW STILL SOUTHWEST SO ADDITIONAL SHORTWAVE ACTIVITY STILL LIKELY. DRIER AND COOLER AIRMASS WORKS IN...BUT 925 TEMPS STILL SHOW TEMPS WELL INTO THE 60S. .SATURDAY - CONFIDENCE...MEDIUM LOOKS QUIET WITH SURFACE/850 HIGH DOMINATING. 925 TEMPS 10-14C SO STILL 60S CWA WIDE. .SUNDAY THROUGH TUESDAY - CONFIDENCE...LOW MODELS STILL AT ODDS ON HOW NEXT SYSTEM WILL PAN OUT. WHILE THE GFS HAS 2 DISTINCT LOWS AND A MORE PROGRESSIVE SOLUTION...THE ECMWF IS MORE CONGEALED WITH AN INVERTED TROUGH LOOK THAT IS MUCH SLOWER AND PRODUCES A LONGER DURATION PRECIP EVENT FOR SRN WI. WITH SUCH DIFFERENCES STILL IN PLAY WILL GO WITH THE ALLBLEND POPS AT THIS TIME. && .AVIATION/12Z TAFS/...REMOVED THE LOWER CIGS FOR TODAY AND TNT AS THE MODELS APPEAR TO HAVE A HIGH BIAS ON THE LOW LEVEL MOISTURE. STILL EXPECT SOME FEW-SCT STRATUS WITH PERHAPS SMALL AREAS OF CIGS FROM LATER THIS AM THROUGH TNT. AS THE WINDS GET LIGHTER TNT AND THE WARM FRONT MOVES THROUGH...AREAS OF MVFR VSBYS WILL ALSO BE POSSIBLE ESPECIALLY NEAR LAKE MI AS ADVECTION FOG WILL LIKELY BE PRESENT OVER THE LAKE. OTHERWISE JUST SMALL CHANCES OF SHOWERS AND TSTORMS FOR TODAY AND TNT WITH THE WARM FRONTAL PASSAGE. && .MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY. ELY WINDS HAVE RECENTLY INCREASED OVER THE NEARSHORE WATERS. THE ELY WINDS AND WAVES WILL BE PRODUCE MARGINAL SMALL CRAFT ADVISORY CONDITIONS FOR TODAY WITH LESSER WINDS AND WAVES TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646. && TODAY/TONIGHT AND AVIATION/MARINE...GEHRING THURSDAY THROUGH TUESDAY...COLLAR
Hazardous weather outlook, May 7, 5:30 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 530 AM CDT WED MAY 7 2014 WIZ046-047-051-052-056>060-062>072-081030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 530 AM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE ARE CHANCES OF THUNDERSTORMS AS A WARM FRONT SLOWLY MOVES NORTH THROUGH THE AREA. SMALL HAIL AND GUSTY WINDS ARE THE MAIN CONCERNS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. A VERY WARM AND UNSTABLE AIRMASS WILL BE IN PLACE WITH A COLD FRONT APPROACHING FROM THE WEST. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY CONCERNS. THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK AS A SLOW MOVING LOW PRESSURE AREA MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND THURSDAY NIGHT. LMZ643>646-081030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 530 AM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR BRISK EAST WINDS AND HIGH WAVES. FOG IS ALSO EXPECTED TO FORM THIS AFTERNOON AND TONIGHT AS RELATIVELY MILD AND MOIST AIR FLOWS OVER THE COOL WATERS OF LAKE MICHIGAN. DENSE FOG IS POSSIBLE. THERE ARE CHANCES OF THUNDERSTORMS AS A WARM FRONT SLOWLY MOVES NORTH THROUGH THE AREA. SMALL HAIL AND GUSTY WINDS ARE THE MAIN CONCERNS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREAS OF DENSE FOG WILL STILL BE POSSIBLE ON THURSDAY...MAINLY NORTH OF PORT WASHINGTON AS MILD AND MOIST AIR FLOWS OVER THE COOL WATERS OF LAKE MICHIGAN. THERE ARE CHANCES OF THUNDERSTORMS ON THURSDAY WITH THUNDERSTORMS LIKELY THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. THUNDERSTORM CHANCES RETURN FOR EARLY NEXT WEEK AS A SLOW MOVING LOW PRESSURE AREA MOVES THROUGH THE REGION. MG WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, May 7, 12:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1219 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM HAIL FOX LAKE 43.57N 88.91W
05/07/2014 M1.00 INCH DODGE WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, May 7, 12:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1230 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 1 SW SHEBOYGAN 43.74N 87.73W
05/07/2014 M0.25 INCH SHEBOYGAN WI CO-OP OBSERVER
QUARTER TO HALF INCH HAIL ALONG WITH HEAVY RAIN
&&
RSCHAARLocal storm report, May 7, 12:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1232 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL HARTFORD 43.32N 88.39W
05/07/2014 E1.00 INCH WASHINGTON WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, May 7, 12:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1234 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL HARTFORD 43.32N 88.39W
05/07/2014 M1.00 INCH WASHINGTON WI LAW ENFORCEMENT
&&
RSCHAARLocal storm report, May 7, 12:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1235 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 1 E HARTFORD 43.32N 88.37W
05/07/2014 M1.25 INCH WASHINGTON WI TRAINED SPOTTER
&&
RSCHAARLocal storm report, May 7, 12:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1237 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 6 NE WATERLOO 43.24N 88.91W
05/07/2014 M0.88 INCH DODGE WI TRAINED SPOTTER
SOME QUARTER SIZE HAIL FOUND AFTER STORM PASSED
&&
RSCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 2:37 AM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 53 min |
| May 7, 3:28 AM CDT | Special Weather Statement | MKX | Sheboygan | 47 min |
| May 7, 9:33 AM CDT | Special Weather Statement | MKX | Sauk | 57 min |
| May 7, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 51 min |
| May 7, 10:09 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Waukesha | 51 min |
| May 7, 10:17 AM CDT | Special Marine Warning | MKX | 58 min | |
| May 7, 10:34 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Green Lake | 41 min |
| May 7, 11:15 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Washington | 45 min |
| May 7, 12:08 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington | 37 min |
| May 7, 12:49 PM CDT | Special Marine Warning | MKX | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.